Taking Amoxicillin after cataract surgery - Men's Health Forum

Men's Health Forum

25,828 members4,076 posts

Taking Amoxicillin after cataract surgery

Lemog profile image
Lemog

I have COPD and have Amoxycillin to take if I get a tight chest. I had cataract surgery a week or so ago, is it ok to take Amoxycillin after that? Could it cause any complications?

10 Replies
Hidden profile image
Hidden

Read the drug information sheet that accompanies the medicine. It should help.

Lemog profile image
Lemog in reply to Hidden

Thanks for your appreciated reply, this has now been sorted, spoke to a doctor who reassured me that taking them would in no way affect the cataract surgery

Hidden profile image
Hidden in reply to Lemog

Hope all is well with you now.

Osidge profile image
OsidgeModerator

Was the prescriber of the medication aware of your COPD?

Lemog profile image
Lemog in reply to Osidge

Thanks for your appreciated reply, this has now been sorted, spoke to a doctor who reassured me that taking them would in no way affect the cataract surgery

Osidge profile image
OsidgeModerator in reply to Lemog

I hope your surgery goes well.

Ask your doctor.

Lemog profile image
Lemog in reply to jimfromcalif

Thanks for your appreciated reply, this has now been sorted, spoke to a doctor who reassured me that taking them would in no way affect the cataract surgery

Hidden profile image
Hidden

Ask a doctor to confirm whether it’s ok and explain things clearly to them.

Lemog profile image
Lemog in reply to Hidden

Thanks for your appreciated reply, this has now been sorted, spoke to a doctor who reassured me that taking them would in no way affect the cataract surgery

You may also like...